# SDR SWIA201230966

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 29,117 hours, 41,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN AT 6-C IS MISSING.  (FLT 7758)  REPLACED EXIT SIGN AT 6C FLOOR LEVEL.
